# SDR SWAA021208

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 19,522 hours, 16,668 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE FIRE WARNING BELL CAME ON.  REMOVED AND REPLACED BELL CUTOUT SWITCH PER MM.
